# SDR DALA1217769263

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5912494501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV/MOD FOUND FWD PIT DOOR JAMB BEAM STA 370-427 IS CORRODED.  CUTOUT DAMAGE SECTION OF LWR JAMB.  LOCATED AND DRILLED NEW JAMB SECTION, REPAIR SPLICES AND INSTALLED IAW SRM 53-60-02 FIG 11.
